Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Franciszek Prus-Wiśniowski

On the convergence of the series $∑ an1-yn$

Detaily:

Rok, strany: 2006, 183 - 188

O článku:

The relationship between series with positive terms of the form $∑ an$ and $∑ an1-yn$ is fully characterized.

Ako citovať:

ISO 690:
Prus-Wiśniowski, F. 2006. On the convergence of the series $∑ an1-yn$. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 183-188. 1210-3195.

APA:
Prus-Wiśniowski, F. (2006). On the convergence of the series $∑ an1-yn$. Tatra Mountains Mathematical Publications, 34(3), 183-188. 1210-3195.